# SDR AALA201705089026

- Difficulty date: May 7, 2017
- Submitted: May 9, 2017
- Operation: Air carrier
- Aircraft: N942UW
- Make and model: Boeing 757-2B7
- Aircraft serial: 27807
- Aircraft time: 73,002 hours, 25,826 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Loose
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED.  EMERGENCY STRIP LIGHTING ON FLOOR BY ROW 17 IS LOOSE.  RE-INSTALLED EMERGENCY STRIP LIGHTING AND CARPET.  OPERATIONAL CHECK GOOD.
